Uniform quasistabilization of the solution of the Cauchy problem for a hyperbolic equation
Doklady Akademii Nauk, Tome 276 (1984) no. 3, pp. 532-535
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_276_3_a3,
author = {A. K. Gushchin and V. P. Mikhailov},
title = {Uniform quasistabilization of the solution of the {Cauchy} problem for a hyperbolic equation},
journal = {Doklady Akademii Nauk},
pages = {532--535},
year = {1984},
volume = {276},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_276_3_a3/}
}
TY - JOUR AU - A. K. Gushchin AU - V. P. Mikhailov TI - Uniform quasistabilization of the solution of the Cauchy problem for a hyperbolic equation JO - Doklady Akademii Nauk PY - 1984 SP - 532 EP - 535 VL - 276 IS - 3 UR - http://geodesic.mathdoc.fr/item/DAN_1984_276_3_a3/ LA - ru ID - DAN_1984_276_3_a3 ER -
A. K. Gushchin; V. P. Mikhailov. Uniform quasistabilization of the solution of the Cauchy problem for a hyperbolic equation. Doklady Akademii Nauk, Tome 276 (1984) no. 3, pp. 532-535. http://geodesic.mathdoc.fr/item/DAN_1984_276_3_a3/